# SDR IPXA11169733

- Difficulty date: October 6, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 12,934 hours, 8,020 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, MAIN CABIN FLOORBOARD NR231LJ HAS A CRACK AT LT FWD SCREW.       ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD NR 231LJ IAW EO A300-5320-40552-A, APPENDIX B.
